# SDR SWAA2022121280235

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 70 hours, 38 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT PORTABLE FLASHLIGHT INOP / [01] R/R AFT LEFT O/B FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
